MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10274
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the highly calcified mid right coronary artery.A 24 x 4.50 rebel bms stent was advanced but failed to cross the lesion.When the stent was taken out to do some ballooning, it was noted that a stent strut was lifted.A 20 x 4.50 rebel bms stent was advanced but even with ballooning, this stent also got caught in the calcium and was deformed.The procedure was aborted and the patient did not get a stent.

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9448734
Report Number2134265-2019-15456
Device Sequence Number11285329
Product Code MAF
UDI-Device Identifier08714729843955
UDI-Public08714729843955
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Model Number10274
Device Catalogue Number10274
Device Lot Number0023840108
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR